# SDR DL73E951956

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2T4
- Aircraft serial: 22369
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 764 HAS A 4 CRACK JUST BELOW STR 17L.  EXTERNAL REPAIR DOUBLER WILL BE INSTALLED PER THE SRM.
